| Catalog Number |
HUD88015KIT |
| Medical Device Problem Codes |
Material Discolored (1170); Melted (1385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the facility, on (b)(6) 2026, the circuits were being used on neonatal patients requiring respiratory support in critical care, including intubation and noninvasive positive pressure ventilation.The heater portion began alarming "low temp" and upon investigation, the circuits were found melted and turning black at the connection feeding to the heater.The heater was turned off, unplugged, and the circuit was removed and replaced.The facility reports no medical intervention or treatment required for the patients, they are in "stable condition." no additional information at this time.
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2026, the circuits were being used on neonatal patients requiring respiratory support in critical care, including intubation and noninvasive positive pressure ventilation.The heater portion began alarming "low temp" and upon investigation, the circuits were found melted and turning black at the connection feeding to the heater.The heater was turned off, unplugged, and the circuit was removed and replaced.The facility reports no medical intervention or treatment required for the patients, they are in "stable condition." no additional information at this time.It has been determined that the reported event could cause or contribute to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.